English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On topological entropy: when positivity implies +infinity

MPS-Authors
/persons/resource/persons235594

Kolyada,  Sergiy
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Kolyada, S., & Semikina, J. (2015). On topological entropy: when positivity implies +infinity. Proceedings of the American Mathematical Society, 143(4), 1545-1558. doi:10.1090/S0002-9939-2014-12282-9.


Cite as: http://hdl.handle.net/21.11116/0000-0004-11B0-1
Abstract
There is no abstract available